MathSciNet Relay Station
MathSciNet bibliographic data
MR1464601 (98k:62159) 62M10
Martin, R. J.; Walker, A. M. A power-law model and other models for long-range dependence. J. Appl. Probab. 34 (1997), no. 3, 657–670.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement